# SDR SWIA202055588

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SILL ATTACH ANGLE AT THE FS 319 FRAME HAS CORROSION, MARKED.  C-CHECK RO 1/17/2021.  REMOVED AND INSTALLED NEW RIGHT SIDE FLOOR SILL ATTACH ANGLE AT THE FS 319 FRAME, REF CRJ 700 SRM 51-42-06-001-001-A01 & CRJ 700 SRM 51-42-21-001-001-A01.
